# SDR SWIA200820622

- Difficulty date: December 7, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 11,965 hours, 7,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6145 - LAST AISLE OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED.
